Seasonal growth models for great scallops (Pecten maximus (L.)) and queen scallops (Aequipecten opercularis (L.)

Allison, Edward (1994) Seasonal growth models for great scallops (Pecten maximus (L.)) and queen scallops (Aequipecten opercularis (L.). Journal of Shellfish Research, 13 (2). pp. 555-564.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of International Development
Depositing User: Pure Connector
Date Deposited: 27 Jan 2014 15:36
Last Modified: 21 Apr 2020 22:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/45385
DOI:

Actions (login required)

View Item View Item